Health knowledge made personal
Join this community!
› Share page:

My husband has sore legs in the muscles especially & some swelling. There are also red spots on his legs, like hive for shape &


Posted by northern robin

 
Answers (1)
Sort by: Newest first | Oldest first
Salt & mineral imbalance can lead to muscle soreness & cramping.  Prolonged endurance-type exercise can bring this about.  So can some medications such as diuretics (used to lower blood pressure) and statins (used to lower cholesterol).  However, dietary supplements containing red yeast rice, the precursor to statins, can also lead to muscle aches.  Of course, any injury could do so.  Red spots could be due to an allergic condition or to insect bites.  I suppose he could have shingles (reactivated chicken pox) but then you'd more likely describe the red spots as blisters.  Localized pockets of infection could also make the leg sore.  Best to take him to his family physician for a more thorough evaluation.  Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: